| Model Number |
QWS12E |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined that there was no issue with the qws12e.The device worked as expected and the issue was related to another connected device.
Event or Problem Description
User reported that the sweep fell to zero regardless of the setpoint.Although there was no patient harm, this event is considered reportable.